# SDR AALA202510080186

- Difficulty date: August 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN OVERWING EXIT 843 RIGHT HAND LOAD TRANSMITTING PROFILE BETWEEN FR 38 AND FR 39, BETWEEN BEAM 2 AND BEAM 3. REPLACED SEGMENT PER EO 5210Y228.
